# SDR AALA202207142170

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 68,229 hours, 26,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INBOARD FLASHLIGHT  NEXT TO DOOR 4R IS INOPERATIVE. RE-POSITIONED LIGHT BULB AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
